please help

Discussion in 'Cambridge Diet 100% Posts!' started by kelsocool, 20 April 2009 Social URL.

  1. kelsocool

    kelsocool Speaks as she finds

    Hi everyone, I am not sure if i have put this in the right place but i really need some advice....
    i have been on CD since january and to date i have lost over 4 stone, which i am thrilled about BUT....I have now noticed that my hair has thinned alot and it really worries me. i knew when i started that hairloss was a side effect but everytime i wash my hair and run my fingers through my hair i seem to have quite alot on my fingers. I havent got any bald patches and did have very thick (but fine) hair before....anyone got any tips or advice??

    p.s i was 20 stone when i started, i am 5'11 and on 4 sachets a day which sometimes i sacrifice 1 sachet and have a chicken and veg meal when i am hungry (which works for me!!)

    I went to boots the other day to ask the pharmacist what i should use and he "helpfully" told me to stop the diet and eat healthily but as most of you will understand this diet has been an act of weight loss desperation!!!!
     
  2. Avatar

    MiniMins.com Matched Content

    Register a free account with MiniMins and join in the conversation!
  3. Eclipse

    Eclipse Gold Member

    Dont worry about it hun, it does happen to quite a few people on this diet. It wont ALL fall out, and will return to normal once you get to the end of the diet. Apparently when you start the diet, everything goes on "hold" as it were and then once you are into the routine, your hair sheds all the hair it would have shed during that period. So in actual fact you haven't lost any more hair that you would have, it just happened all at once, if you see what I mean. Hang on in there, it will be OK, and well done on your weight loss so far x x
     
  4. curlywurly1234

    curlywurly1234 Cambridge Consultant

    Hi,
    Just wanted to say Hi and your doing fab. 4 stone is great!. I havent suffered with hair loss myself but I have heard of a lot of people that do on the cd.. and I know that as soon as you stop it does come back.. Its hard to deal with, is there anything you could take some type of vitamins, perhaps go to a health shop they might be able to suggest something .

    I have had problems with my gums they are really bad bleeding and terribly inflamed, and like you went to boots and the told me to come off CD!!
    I said thanks so much for your advice but I wont be coming off until I finish!!

    Good luck and I hope settles down soon x
     
  5. loobylou22

    loobylou22 Full Member

    I have had this problem and take sea kelp tablets to help, it is getting loads longer and in better condition also new hairs are sprouting so i know it is defo working. hope you are ok as it is a horrible side effect.xx
     
  6. kelsocool

    kelsocool Speaks as she finds

    Hi, Thanks so much for your words that are starting to put my mind at ease :wave_cry:
    I actually got some sea kelp the other day but didnt take them because i wasnt sure it would make a difference or in fact whether i would mess with the diet? but to be honest losing my hair would be devastating to me so i will chance it!!
    i am really glad i found this forum as you guys are really friendly...thankyou x:happy096:
     
Loading...

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.